PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 73 | 1 | 15-23
Tytuł artykułu

Rough singular integral operators with Hardy space function kernels on a product domain

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we introduce atomic Hardy spaces on the product domain $S^{n-1}×S^{m-1}$ and prove that rough singular integral operators with Hardy space function kernels are $L^p$ bounded on $ℝ^{n} × ℝ^{m}$. This is an extension of some well known results.
Słowa kluczowe
Rocznik
Tom
73
Numer
1
Strony
15-23
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-01-09
Twórcy
autor
  • Department of Mathematics, Nanchang Vocational and Technical Teachers' College, Nanchang, Jiangxi, 330013 P.R. China
Bibliografia
  • [1] J. Duoandikoetxea, Multiple singular integrals and maximal functions along hypersurfaces, Ann. Inst. Fourier (Grenoble) 36 (4) (1986), 185-206.
  • [2] J. Duoandikoetxea and J. L. Rubio de Francia, Maximal and singular integral operators via Fourier transform estimates, Invent. Math. 84 (1986), 541-561.
  • [3] R. Fefferman, Singular integrals on product domains, Bull. Amer. Math. Soc. 4 (1981), 195-201.
  • [4] Y. S. Jiang and S. Z. Lu, A class of singular integral operators with rough kernel on product domains, Hokkaido Math. J. 24 (1995), 1-7.
  • [5] D. K. Watson, The Hardy space kernel condition for rough integrals, preprint.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv73i1p15bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.